# SDR IPXA2018042428890

- Difficulty date: March 26, 2018
- Submitted: April 25, 2018
- Operation: Air carrier
- Aircraft: N295UP
- Make and model: Doug MD-11F
- Aircraft serial: 48475
- Aircraft time: 82,752 hours, 13,545 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cap
- Part number: NYB675414
- Condition: Cracked
- Location: Bs 1236
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C,  RT UNDER WING BARREL CANTED PANEL CAP IS CRACKED AT BS 1236.8 AND Z=-100.  REPAIRED THE PANEL CAP IAW EA 011-5310-01-A7207, REV I/R, AND EO MD11-5310-68235-A.  MAJOR.
